×

Résolution des systèmes d’équations algébriques. (French) Zbl 0459.68013


MSC:

68W30 Symbolic computation and algebraic computation
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
14A99 Foundations of algebraic geometry
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bourbaki, N., Algèbre (1970), Hermann: Hermann Paris, chapitre II, § 10, définition 1 · Zbl 0211.02401
[2] Bourbaki, N., Algèbre Commutative (1962), Hermann: Hermann Paris, chapitres III et IV · Zbl 0142.00102
[3] Collins, G. E., Factoring univariate polynomials in polynomial average time, (Symbolic and Algebraic Computation. Symbolic and Algebraic Computation, Lecture Notes in Computer Science, 72 (1979), Springer: Springer Berlin), 317-329 · Zbl 0409.68021
[4] Hartshorne, R., Algebraic Geometry, (Graduate Texts in Mathematics, 52 (1977), Springer: Springer New York) · Zbl 0532.14001
[5] Kaplansky, I., Commutative Rings (1970), Allyn and Bacon: Allyn and Bacon Boston · Zbl 0203.34601
[6] Lazard, D., Algèbre linéaire sur \(K[X_1\), … , \(X_n\) et élimination, Bull. Soc. Math. France, 105, 165-190 (1977) · Zbl 0447.13008
[7] Lazard, D., Systems of algebraic equations, (Symbolic and Algebraic Computation. Symbolic and Algebraic Computation, Lecture Notes in Computer Science, 72 (1979), Springer: Springer Berlin), 88-94 · Zbl 0411.65026
[8] Macaulay, F. S., The Algebraic Theory of Modular Systems, (Cambridge Tracts in Mathematics, 19 (1964), Cambridge Univ. Press: Cambridge Univ. Press Cambridge), et (Stechert-Hafner, New York,) · Zbl 0802.13001
[9] Northcott, D. G., An Introduction to Homological Algebra (1960), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0116.01401
[10] Serre, J. P., Algèbre locale, multiplicités, (Lecture Notes in Mathematics, 11 (1965), Springer: Springer Berlin) · Zbl 0091.03701
[11] English translation: (Ungar, New York, 1950); English translation: (Ungar, New York, 1950) · Zbl 0067.00502
[12] Yun, D. Y.Y., On algorithms for solving systems of polynomials equations, ACM SIGSAM Bull., 27, 19-25 (1973)
[13] Lazard, D., Problem #7 and systems of algebraic equations, ACM SIGSAM Bull., 54, 26-29 (1980) · Zbl 0455.65014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.